The tanning would most likely be due to increased exposure to sunlight. But you must also consider that there are several skin diseases which can pigmentation on the face. Also the use of steroid creams also can cause pigmentation over the face. Hence it best you consult a dermatologist. For now use a sunscreen like suncote gel morning and afternoon. And a face wash like ahaglow-s or spongysal face wash for oily skin. Wash your face regularly at least 2-3 times per day...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.